# SDR UALA2010010400038

- Difficulty date: January 3, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 63,583 hours, 23,842 cycles
- Engine: Pwa PW2040
- System (JASC): 2560 · Emergency Equipment
- Part: Restraint
- Part number: D30654122UA
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1 RT SLIDE PLATE GIRT RESTRAINT HAS EXFOLIATION CORROSION.  REPLACED PLATE AND 2 EA SCREWS WHILE INSTALLING SLIDE.
